# SDR DALA2019122907588

- Difficulty date: December 29, 2019
- Submitted: December 29, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 71,761 hours, 53,109 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FA INFORMED US OF A STRONG ELECTRICAL ODOR IN THE FWD GALLEY. ODOR BEGAN DISSAPATING AND LASTED APPROX 5 MINUTES UNTIL COMPLETELY DISSAPATED. NO ODOR IN COCKPIT OR MAIN CABIN. NO CB POPPED. FOUND APU INLET CONTAMINATED WITH HYD FLUID. FOUND LT T/R CONTROL VALVE LINE LEAKING. TIGHTENED B NUT ,LK CKS GOOD. PERFORMED ALT DUCT BURNOUT PER W/C 49950-2215,CKS GOOD. OK FOR SERVICE. REPLACED A/C COALESCER BAGS.
